Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2014 (Vol. 6, Issue: 1)
Article Information:

Study of an Estimate of the Minimum Distance for a Multidimensional Model of a Poisson Process

Demba Bocar Ba
Corresponding Author:  Demba Bocar Ba 

Key words:  Asymptotic normality, non regular model minimum distance estimation, parameter estimation, Poisson processes, , ,
Vol. 6 , (1): 6-11
Submitted Accepted Published
December 04, 2013 January 02, 2014 February 25, 2014
Abstract:

The aim of study is to show that the minimum distance estimator is consistent and asymptotically normal with the usual &radicn rate of convergence for the intensty function of the process Poisson which have a particularty form. We consider the problem of estimation of a multi-dimensional parameter &thetao=(&omega1o, ..., &omegado, &gamma1o, ..., &gammado). We suppose that the unknown parameter is 2d dimensional and the intensity function of the process is smooth the first d components and discontinuous the others d components of this parameter.
Abstract PDF HTML
  Cite this Reference:
Demba Bocar Ba, 2014. Study of an Estimate of the Minimum Distance for a Multidimensional Model of a Poisson Process.  Research Journal of Mathematics and Statistics, 6(1): 6-11.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved